# SDR IPXA2025081824990

- Difficulty date: July 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53981401200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR, FR 80, BTW Y1221.2 AND Y1580.5, AFT FLOOR STRUCTURE WITH CRACK. INSTALLED PROFILE T AT FR80 Y1221.2 APPLIED IAW A300-600, SRM 51-40-21.
